JournalsqtVol. 8 , No. 1pp. 35–73

Generalized Kashaev invariants for knots in three manifolds

  • Jun Murakami

    Waseda University, Tokyo, Japan
Generalized Kashaev invariants for knots in three manifolds cover
Download PDF

A subscription is required to access this article.

Abstract

Kashaev’s invariants for a knot in a three sphere are generalized to invariants of a knot in a three manifold. A relation between the newly constructed invariants and the hyperbolic volume of the knot complement is observed for some knots in lens spaces.

Cite this article

Jun Murakami, Generalized Kashaev invariants for knots in three manifolds. Quantum Topol. 8 (2017), no. 1 pp. 35–73

DOI 10.4171/QT/86